No Cover Image

Journal article 971 views 147 downloads

Groundstates and radial solutions to nonlinear Schrödinger–Poisson–Slater equations at the critical frequency

Carlo Mercuri, Vitaly Moroz Orcid Logo, Jean Van Schaftingen

Calculus of Variations and Partial Differential Equations, Volume: 55, Issue: 6

Swansea University Authors: Carlo Mercuri, Vitaly Moroz Orcid Logo

Abstract

We introduce a functional space which is suitable for the variational analysis of a class of semilinear elliptic equations involving nonlocal potentials, we study the embeddings into L^p spaces given by a new class of Gagliardo-Nirenberg type inequalities, and we prove existence of solutions in both...

Full description

Published in: Calculus of Variations and Partial Differential Equations
ISSN: 0944-2669 1432-0835
Published: 2016
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa30794
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2016-10-24T04:25:06Z
last_indexed 2020-07-14T18:49:11Z
id cronfa30794
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2020-07-14T13:12:08.8616004</datestamp><bib-version>v2</bib-version><id>30794</id><entry>2016-10-23</entry><title>Groundstates and radial solutions to nonlinear Schr&#xF6;dinger&#x2013;Poisson&#x2013;Slater equations at the critical frequency</title><swanseaauthors><author><sid>46bf09624160610d6d6cf435996a5913</sid><firstname>Carlo</firstname><surname>Mercuri</surname><name>Carlo Mercuri</name><active>true</active><ethesisStudent>false</ethesisStudent></author><author><sid>160965ff7131686ab9263d39886c8c1a</sid><ORCID>0000-0003-3302-8782</ORCID><firstname>Vitaly</firstname><surname>Moroz</surname><name>Vitaly Moroz</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2016-10-23</date><deptcode>FGSEN</deptcode><abstract>We introduce a functional space which is suitable for the variational analysis of a class of semilinear elliptic equations involving nonlocal potentials, we study the embeddings into L^p spaces given by a new class of Gagliardo-Nirenberg type inequalities, and we prove existence of solutions in both a radial and a nonradial setting.</abstract><type>Journal Article</type><journal>Calculus of Variations and Partial Differential Equations</journal><volume>55</volume><journalNumber>6</journalNumber><publisher/><issnPrint>0944-2669</issnPrint><issnElectronic>1432-0835</issnElectronic><keywords>Gagliardo-Nirenberg inequalities, embeddings, RIesz kernel, Sch&#xF6;dinger-Poisson systems.</keywords><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2016</publishedYear><publishedDate>2016-12-31</publishedDate><doi>10.1007/s00526-016-1079-3</doi><url/><notes/><college>COLLEGE NANME</college><department>Science and Engineering - Faculty</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>FGSEN</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2020-07-14T13:12:08.8616004</lastEdited><Created>2016-10-23T19:54:38.6941855</Created><path><level id="1">Faculty of Science and Engineering</level><level id="2">School of Mathematics and Computer Science - Mathematics</level></path><authors><author><firstname>Carlo</firstname><surname>Mercuri</surname><order>1</order></author><author><firstname>Vitaly</firstname><surname>Moroz</surname><orcid>0000-0003-3302-8782</orcid><order>2</order></author><author><firstname>Jean Van</firstname><surname>Schaftingen</surname><order>3</order></author></authors><documents><document><filename>0030794-24102016185654.pdf</filename><originalFilename>NLSE-Poisson-CalcVar_final.pdf</originalFilename><uploaded>2016-10-24T18:56:54.5630000</uploaded><type>Output</type><contentLength>840481</contentLength><contentType>application/pdf</contentType><version>Accepted Manuscript</version><cronfaStatus>true</cronfaStatus><embargoDate>2017-11-04T00:00:00.0000000</embargoDate><copyrightCorrect>true</copyrightCorrect></document></documents><OutputDurs/></rfc1807>
spelling 2020-07-14T13:12:08.8616004 v2 30794 2016-10-23 Groundstates and radial solutions to nonlinear Schrödinger–Poisson–Slater equations at the critical frequency 46bf09624160610d6d6cf435996a5913 Carlo Mercuri Carlo Mercuri true false 160965ff7131686ab9263d39886c8c1a 0000-0003-3302-8782 Vitaly Moroz Vitaly Moroz true false 2016-10-23 FGSEN We introduce a functional space which is suitable for the variational analysis of a class of semilinear elliptic equations involving nonlocal potentials, we study the embeddings into L^p spaces given by a new class of Gagliardo-Nirenberg type inequalities, and we prove existence of solutions in both a radial and a nonradial setting. Journal Article Calculus of Variations and Partial Differential Equations 55 6 0944-2669 1432-0835 Gagliardo-Nirenberg inequalities, embeddings, RIesz kernel, Schödinger-Poisson systems. 31 12 2016 2016-12-31 10.1007/s00526-016-1079-3 COLLEGE NANME Science and Engineering - Faculty COLLEGE CODE FGSEN Swansea University 2020-07-14T13:12:08.8616004 2016-10-23T19:54:38.6941855 Faculty of Science and Engineering School of Mathematics and Computer Science - Mathematics Carlo Mercuri 1 Vitaly Moroz 0000-0003-3302-8782 2 Jean Van Schaftingen 3 0030794-24102016185654.pdf NLSE-Poisson-CalcVar_final.pdf 2016-10-24T18:56:54.5630000 Output 840481 application/pdf Accepted Manuscript true 2017-11-04T00:00:00.0000000 true
title Groundstates and radial solutions to nonlinear Schrödinger–Poisson–Slater equations at the critical frequency
spellingShingle Groundstates and radial solutions to nonlinear Schrödinger–Poisson–Slater equations at the critical frequency
Carlo Mercuri
Vitaly Moroz
title_short Groundstates and radial solutions to nonlinear Schrödinger–Poisson–Slater equations at the critical frequency
title_full Groundstates and radial solutions to nonlinear Schrödinger–Poisson–Slater equations at the critical frequency
title_fullStr Groundstates and radial solutions to nonlinear Schrödinger–Poisson–Slater equations at the critical frequency
title_full_unstemmed Groundstates and radial solutions to nonlinear Schrödinger–Poisson–Slater equations at the critical frequency
title_sort Groundstates and radial solutions to nonlinear Schrödinger–Poisson–Slater equations at the critical frequency
author_id_str_mv 46bf09624160610d6d6cf435996a5913
160965ff7131686ab9263d39886c8c1a
author_id_fullname_str_mv 46bf09624160610d6d6cf435996a5913_***_Carlo Mercuri
160965ff7131686ab9263d39886c8c1a_***_Vitaly Moroz
author Carlo Mercuri
Vitaly Moroz
author2 Carlo Mercuri
Vitaly Moroz
Jean Van Schaftingen
format Journal article
container_title Calculus of Variations and Partial Differential Equations
container_volume 55
container_issue 6
publishDate 2016
institution Swansea University
issn 0944-2669
1432-0835
doi_str_mv 10.1007/s00526-016-1079-3
college_str Faculty of Science and Engineering
hierarchytype
hierarchy_top_id facultyofscienceandengineering
hierarchy_top_title Faculty of Science and Engineering
hierarchy_parent_id facultyofscienceandengineering
hierarchy_parent_title Faculty of Science and Engineering
department_str School of Mathematics and Computer Science - Mathematics{{{_:::_}}}Faculty of Science and Engineering{{{_:::_}}}School of Mathematics and Computer Science - Mathematics
document_store_str 1
active_str 0
description We introduce a functional space which is suitable for the variational analysis of a class of semilinear elliptic equations involving nonlocal potentials, we study the embeddings into L^p spaces given by a new class of Gagliardo-Nirenberg type inequalities, and we prove existence of solutions in both a radial and a nonradial setting.
published_date 2016-12-31T03:36:39Z
_version_ 1757051197148102656
score 10.928009